# SDR CA111117019

- Difficulty date: October 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,129 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 210638F
- Condition: Failed
- Location: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND PILOTS NOTICED RT PROPELLER WOULD NOT INCREASE PAST 1900 RPM.  TAKE-OFF RPM IS 2000 RPM.  IN THE CLIMB IT WAS DECIDED THEY RETURN THE ACFT BACK TO DEPARTURE.  TROUBLESHOT AND FOUND THAT THE RT ENGINE OVERSPEED GOVERNER, AIRFRAME COMPONENT WAS AT FAULT AND WAS STUCK IN "TEST" MODE. OVERSPEED GOVERNER REPLACED AND NO FUTHER FAULTS.
